# SDR AQH2013F00000

- Difficulty date: March 11, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N555PP
- Make and model: Bell 206B
- Aircraft serial: 4021
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG117Q
- Part serial: 7595XL2
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL FLIGHT, THE PILOT REPORTED THE GENERATOR FAILED.  THE HELICOPTER LANDED WITHOUT INCIDENT.  SUBSEQUENT INVESTIGATION BY THE PILOT INDICATED THE STARTER GENERATOR WAS NOT TURNING WHEN THE ENGINE WAS ROTATED.  UPON REMOVAL IT WAS VERIFIED THE STARTER GENERATOR DIREVE SHAFT HAD SHEARED AT THE DESIGNED SHEAR POINT.
